Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

On treatment for reflux oesophagitis. Having chest pains. Taking medicines for heart. Chest pain persists. Due to acidity?

i am 49 years old. been treated since last 7 years for reflux oesophagitis with rabeprazole irregularly. got mild chest pain in left side first time now 2 days back. Cardioologist made ecg and echo which are normal. TMT tells positive for provocable ischemia .blood pressure is 160/90 cardiologist prescribed me 1. CLOPIDOGREL 75 MG., ASPIRIN 150 MG 2. glyceryl trinitrate 2.6 mg 3. Atrovastatin 80 mg. 4.Metoprolol 25 mg. Severe head ache and gas in stomach developed recently 1 day back. and that to the same mild left side chest pain persists for all the day and night. shall i continue these medicines or is this a oesophagitis / acidity syndrome not a cardiac one?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi , Welcome to HCM ,
as your TMT is positive but we do not know your coronary artery anatomy , as TMT may false positive in many case , but we can not neglact positive TMT , so you need to take medicine or go for coronary angiogram and if it normal you can stop all above medicine and continue treatment for oesophagitis ,
at present i think you are on higher dose of cardiac medicine , you can decrease dose after consultation with cardiologist ,
you need to take proper tratment for your oesophagitis problem
take care
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor